MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pain medicine case reports · 2025

Skin Depigmentation After Particulate Steroid Injection for de Quervain's Tenosynovitis.

Yang Simon, Nguyen Vinh, Banik Ratan K

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Corticosteroid injections are an effective treatment for several medical conditions, including de Quervain's tenosynovitis. Depigmentation of the skin after steroid injection is rarely reported.

CASE REPORT: We present a case of a 43-year-old man who has no significant past medical history and came to us with an 8-week history of left wrist pain consistent with de Quervain's tenosynovitis. He underwent injections of triamcinolone and bupivacaine into the tendon sheath of the extensor pollicis brevis and abductor pollicis longus. Shortly after 3-5 days posttreatment, he had 100% pain relief, which continued for 12 months. However, one week after injection, he developed depigmentation at the injection site, measuring 2 cm x 3 cm. Depigmentation spontaneously resolved after 9 months.

DISCUSSION: The exact etiology of steroid-induced depigmentation is unknown, but it can have a profound impact on the patient. Interventional pain physicians should counsel patients about this adverse outcome and be aware of how to minimize its likelihood.

Для цитирования: Yang Simon, Nguyen Vinh, Banik Ratan K. Skin Depigmentation After Particulate Steroid Injection for de Quervain's Tenosynovitis.. Pain medicine case reports. 2025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.